# SDR IPXA1B70775

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR OUTER SKIN DAMAGED BY CONTAINER.   REPAIRED IAW EO B747-5230-45515.
